# SDR 2008UALA01420

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 20,724 hours, 9,102 cycles
- Engine: Iae V2527A5
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY DETECTOR ECAM ON SHORT FINAL.  SWAPPED FWD LAV FOR AFT AND SYSTEM OPS CHECKED OK.
